# SDR SWIA201540793

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 41,362 hours, 36,792 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD FOR SMOKE IN THE LAV.  CREW REPORTED SMOKE COMING FROM GASPERS.  FOUND GLYCOL IN WATER SEPARATOR.  REPLACED NR 1AND NR 2 WATER SEPARATORS.  OPS CHECKS GOOD.
